Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Fukshansky, Lenny
and
Moshchevitin, Nikolay
2018.
On an effective variation of Kronecker’s approximation theorem avoiding algebraic sets.
Proceedings of the American Mathematical Society,
Vol. 146,
Issue. 10,
p.
4151.
Chan, Wai Kiu
and
Fukshansky, Lenny
2019.
Small representations of integers by integral quadratic forms.
Journal of Number Theory,
Vol. 201,
Issue. ,
p.
40.
Poëls, Anthony
and
Roy, Damien
2021.
Rational approximation to real points on quadratic hypersurfaces.
Journal of the London Mathematical Society,
Vol. 103,
Issue. 2,
p.
672.
Gaudron, Éric
2024.
Adelic approximation on spheres.
Combinatorics and Number Theory,
Vol. 13,
Issue. 3,
p.
265.